Download this article
Download this article For screen
For printing
Recent Issues
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
 
ISSN (electronic): 2834-4634
ISSN (print): 2834-4626
Author index
To appear
 
Other MSP Journals
A Diophantine problem about Kummer surfaces

William Duke

Vol. 1 (2022), No. 1, 51–56
Abstract

Upper and lower bounds are given for the number of rational points of bounded height on a double cover of projective space ramified over a Kummer surface.

Keywords
Diophantine equations, Kummer surfaces, rational points
Mathematical Subject Classification
Primary: 11Dxx, 11E76
Milestones
Received: 21 September 2021
Revised: 9 December 2021
Accepted: 14 December 2021
Published: 26 October 2022
Authors
William Duke
Mathematics Department
UCLA
Los Angeles, CA
United States